Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Cysts on ovaries

Ok i have been feeling really tired and exhausted when ive been getting plenty of sleep, ive been getting sharp pains in my stomach and cramping, and i have the iud mirena. And one of the side effects is cysts on the ovaries. Are them signs? Im scared and im calling my doc in the morning and making an appointment but i want to know asap.

Answer Question
 
hisfuturewifey

Asked by hisfuturewifey at 10:35 PM on Apr. 6, 2009 in Health

Level 1 (0 Credits)
Answers (2)
  • It can be a cyst or it can be a fibroid. I have one of those. also incredibly painful. But my doc said they wolnt do anything about it because its small. I don't wanna know what it would feel like if it was big, if a small one hurts so bad!!
    CoreyLynn

    Answer by CoreyLynn at 10:41 PM on Apr. 6, 2009

  • www.purelybalanced.com I recommend doing some research starting with that site. I would get the IUD removed. You could have cysts or fibroids or any number of other things happening. It is a hormone imbalance of some type though. The fatigue is a classic sign.
    cat1622

    Answer by cat1622 at 10:58 PM on Apr. 6, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
ok im on sleep aids what do u think

Next question overall (Just for Fun)
Tipping